BibTeX record: journals/amc/QiLG08

download as .bib file

@article{DBLP:journals/amc/QiLG08,
  author    = {Feng Qi and
               {Qiu-Ming} Luo and
               {Bai-Ni} Guo},
  title     = {Darboux's formula with integral remainder of functions with two independent
               variables.},
  journal   = {Applied Mathematics and Computation},
  year      = {2008},
  volume    = {199},
  number    = {2},
  pages     = {691--703},
  url       = {http://dx.doi.org/10.1016/j.amc.2007.10.028},
  doi       = {10.1016/j.amc.2007.10.028},
  timestamp = {Wed, 03 Sep 2014 04:40:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/QiLG08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}